# SDR HALA2018022800061

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 26,824 hours, 63,273 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB,  EN ROUTE TO DESTINATION, LT ENGINE SYS FAIL ALERT. FLASHING X ON TGT GAUGE.   NO CURRENT FAULTS  NR 1 EEC FAULT REVIEW SHOWS CODE 772103. TGT CIRCUIT FAULT CH-A/CH-B DISAGREE. REPAIRED WIRE 2A00G20 TO T1040-2 PER SWPM 20-20-01 AND SECURED WIRE CONNECTION AT T1041-2. OPS CHECKED PENDING. OPS CHECKED GOOD ON ENG. RUN PER FIM 77-21 TASK 803.
